# SDR SWAA2022022415355

- Difficulty date: December 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF FWD O/B CORNER (TANG) BROKEN / DUT TO THE EXTENT OF DAMAGE TO FWD O/B CORNER; REPLACED FWD CABIN FLOOR PANEL 221GF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-32A ITEM 720. 57066U 12/7/18
